# SDR CA980416012

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30204A
- Condition: Seized
- Location: Mlg
- Part time: 2,935 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN REPLACING NR 3 TIRE DUE TO TIRE BURST, THE BRAKE ASSEMBLY WAS FOUND SEIZED.  NEW BRAKE ASSY AND TIRE INSTALLED.  PART TC:  3,446.
